Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2017 | Journal Article | IST-REx-ID: 1065   OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122, pp. 25–29, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 707   OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7, pp. 588–596, 2017.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
H. Edelsbrunner and A. Nikitenko, “Poisson-Delaunay mosaics of order k,” arXiv:1709.09380. .
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 688   OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521   OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215, pp. 45–57, 2017.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed